# SDR SIMA201018203

- Difficulty date: June 29, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N847AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145707
- Aircraft time: 17,584 hours, 15,648 cycles
- Engine: Rroyce AE3007A13
- Engine time: 19,682 hours, 19,318 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 19,682 hours, 19,318 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 9804 AFTER TAKEOFF THE CREW REPORTED, SMOKE AND OIL ODOR IN COCKPIT.  THEREAFTER THE SMOKE WARNING ILLUMINATED.  THE CAPTAIN DECLARED AN EMERGENCY AND RETURNED TO DFW.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR  2 ENGINE IAW MTX W/C 71-000-00.  THE AIRCRAFT PASSED THE FUNCTIONAL CHECK FLIGHT.  THE AIRCRAFT WAS RETURNED TO SERVICE.
